# SDR MASA200600665

- Difficulty date: March 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 5,604 hours, 4,019 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Aoa
- Part time: 5,601 hours, 4,016 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5075 LGA - STALL FAIL CAUTION MESSAGE IN FLIGHT.  MX R & R LT AOA.
